DSpace

King Saud University Repository >
King Saud University >
COLLEGES >
Science Colleges >
College of Science >
College of Science >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/10873

Title: Title CR- Submanifolds of the six dimensional sphere.Math
Authors: Deshmukh, Sharief
Ghazal, Tahsin
Keywords: Hermitian metric
Issue Date: 1988
Publisher: Chronicle
Citation: 18, 1988, 31- 34.
Abstract: It is well known that the unit 6-sphere $S\sp 6$ admits an almost Hermitian metric which is nearly Kahler. In this article the authors prove that there does not exist a 4-dimensional CR-submanifold of $S\sp 6$ with integrable totally real distribution.
URI: http://hdl.handle.net/123456789/10873
Appears in Collections:College of Science

Files in This Item:

File Description SizeFormat
4.docx12.04 kBMicrosoft Word XMLView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

DSpace Software Copyright © 2002-2007 MIT and Hewlett-Packard - Feedback